# SDR UPS06246103

- Difficulty date: February 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR POPS OPEN ON LANDING FWD MAIN ENTRY DOOR LOCKING HANDLE POPS OUT OF THE OVER CENTER POSITION ON LANDING ROLE CAUSING THE "FWD ENTRY" LIGHT TO COME ON.  THE HANDLE CAN BE RELOCKED AND LIGHT GOES OUT.  PERFORMED MAIN ENTRY DOOR OVER CENTER TORQUE OPENING CHECK AND FOUND IT TO BE 40 INCH POUNDS LOW PER B727 MM 57-11-00-5 PG 8 STEP 2 PWM 0558629.  ADJUSTED PUSH ROD TO DOOR COCKING.
